# SDR GTIA96NK100

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 598.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT FLOOR CHANNEL WITH CORROSION BETWEEN Y439 AND Y598.5 FROM LONGERON 28R AND 27R.  REMOVED CORROSION AND TREATED METAL IN CHANNEL SECTION BETWEEN Y470 AND Y598.5 LONGERONS 27 AND 28R IAW SRM 51-10-3.  AREAS WITHIN LIMITS IAW SRM 53-01 FIG 1.  REPLACED DAMAGE SECTIONS BETWEEN Y433 AND Y470 IAW SRM 51-01 PARA C.  INSTALLED RIVETS AND ANCHOR NUTS IAW SRM 51-30-2.  (M)
